# SDR SWIA201231710

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 26,192 hours, 22,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 EMERGENCY FLOOR LIGHT STRIPS WILL NOT TEST.  (FLT 6285)  DISCONNECTED WIRE CONNECTIONS AT ROW 13 AND RECONNECTED.
